Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

I have had cold like symptoms constantly.

Over the past three weeks now I have had cold like symptoms constantly I went to my doctor and was told I had high blood pressure . This was found to be related to the contraceptive pill i was on but has now been changed. I keep getting very bad headaches to the point where I start seeing things that are not true. when I stand I m very dizzy and see shapes on objects. I dont really have an appatite at the moment but am eating because I know I need to I have been off work now for two weeks but still have no energy I have done nothing but rest. I felt sad and angry lately for no apparent reason I dont feel like its just a viral illness like ive been told is there anything else this could be ?
Asked On : Mon, 22 Nov 2010
Answers:  2 Views:  245
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
You could be suffering from migraine which is an absolute contraindication to using oral contraceptive pills. You need to consult your Doctor immediately because this can be serious if not evaluated immediately. Drink plenty of water. Avoid coffee, colas, chocolates, exposure to bright light or loud noise. You may take pain killers for the pain. Do not delay in consulting your Doctor.
Answered: Wed, 28 Sep 2011
I find this answer helpful
  User's Response

Headache is the side effect of birth control pills. If you already have history of migraine, it is aggravated by the pills. Based on headaches ache and Visual hallucinations- seeing something which does not exist, I can possibly say you have migraine aggravated by birth control pills.

Women on Birth control pills have chances of blood clots especially when they smoke. Eg. A clot in superior sagittal sinus or any venous sinus can cause headaches. So if the headaches persist, stop the birth control pill and go for different brand or different kind of family planning methods, like IUD, Depo-Provera shot.

Dr. Jagdish
Answered: Mon, 22 Nov 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor